# SDR SWIA971942

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 16,832 hours, 15,132 cycles
- Engine: Ge CF34*
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE CAME ON AFTER TAKEOFF AND FLAPS SET TO 8.  RETURNED TO SLC.  FOUND NO FAILURE IN STALL WARNING SYSTEM IN MDC.  OPERATED AOA VANES WHILE IN FCC DIAGNOSTICS, NO FAULTS.  OPERATED FLAPS IN FCC DIAGNOSTICS, NO FAULTS.  RESET STALL WARNING COMPUTER GMPM VOL 7.25, OPS CHECKS GOOD OF PUSHER/SHAKER.
